Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5834

Title: The uses and limits of linear models
Authors: LINDSEY, James
Issue Date: 1995
Publisher: Springer Netherlands
Citation: Statistics and computing, 5(2). p. 87-89
URI: http://hdl.handle.net/1942/5834
DOI: 10.1007/BF00143935
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.